# SDR 99ZZZX2607

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 369A8230503
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STACK IS CRACKED.  REMOVED AND REPLACED.
